Alert archive / Wyoming / Tornado Warnings in 2025

Tornado Warning 6, NWS Cheyenne, WY

June 17, 2025Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jun 17, 2025, 12:30 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2025, 12:30 PM MDT (18:30 UTC)
Expired
Jun 17, 2025, 1:00 PM MDT
In force
30 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:40 PM MDTTSTM WND GST 557 E Laramie, WYMesonet station PC236 Pilot Hill.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:48 AM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.5 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

326 
WFUS55 KCYS 171830
TORCYS
WYC001-021-171900-
/O.NEW.KCYS.TO.W.0006.250617T1830Z-250617T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
1230 PM MDT Tue Jun 17 2025

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Southeastern Albany County in southeastern Wyoming...
  West central Laramie County in southeastern Wyoming...

* Until 100 PM MDT.

* At 1230 PM MDT, a confirmed tornado was located near Yellow Pine
  Campground, or 8 miles east of Laramie, moving northeast at 15 mph.

  HAZARD...Damaging tornado and ping pong ball size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Albany and west central Laramie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4118 10545 4134 10556 4149 10528 4127 10513
TIME...MOT...LOC 1830Z 243DEG 15KT 4130 10542 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

DS
3 follow-up statements
763 
WWUS55 KCYS 171838
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
1238 PM MDT Tue Jun 17 2025

WYC001-021-171900-
/O.CON.KCYS.TO.W.0006.000000T0000Z-250617T1900Z/
Albany WY-Laramie WY-
1238 PM MDT Tue Jun 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM MDT FOR
SOUTHEASTERN ALBANY AND WEST CENTRAL LARAMIE COUNTIES...

At 1237 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Yellow Pine Campground, or 10 miles east of Laramie,
moving northeast at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Albany and west central Laramie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4127 10542 4134 10547 4149 10528 4127 10513
TIME...MOT...LOC 1837Z 237DEG 15KT 4133 10538 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Natoli
827 
WWUS55 KCYS 171846
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
1246 PM MDT Tue Jun 17 2025

WYC001-021-171900-
/O.CON.KCYS.TO.W.0006.000000T0000Z-250617T1900Z/
Albany WY-Laramie WY-
1246 PM MDT Tue Jun 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM MDT FOR
SOUTHEASTERN ALBANY AND WESTERN LARAMIE COUNTIES...

At 1246 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Yellow Pine Campground, or 13 miles east
of Laramie, moving east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Albany and western Laramie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4132 10537 4138 10543 4149 10528 4135 10518
TIME...MOT...LOC 1846Z 248DEG 17KT 4137 10535 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Natoli
448 
WWUS55 KCYS 171855
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
1255 PM MDT Tue Jun 17 2025

WYC001-021-171903-
/O.EXP.KCYS.TO.W.0006.000000T0000Z-250617T1900Z/
Albany WY-Laramie WY-
1255 PM MDT Tue Jun 17 2025

...THE TORNADO WARNING FOR SOUTHEASTERN ALBANY AND WESTERN LARAMIE
COUNTIES WILL EXPIRE AT 100 PM MDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However,
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.

Remember, a Severe Thunderstorm Warning still remains in effect for
western Laramie County until 130 PM.

&&

LAT...LON 4132 10537 4138 10543 4149 10528 4135 10518
TIME...MOT...LOC 1853Z 243DEG 15KT 4138 10533 

$$

Natoli

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 17, 11:49 AM MDT, 41 minutes earlier. Its key messages:

  • Coverage of showers and thunderstorms will increase for Monday and Tuesday with continued potential for scattered strong to severe thunderstorms and locally heavy rainfall.
  • Expect a cool down for Tuesday before a warming and drying trend takes over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday.
Area forecast discussion, Jun 17, 11:49 AM MDT, 41 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1149 AM MDT Tue Jun 17 2025

.KEY MESSAGES...

- Coverage of showers and thunderstorms will increase for Monday
  and Tuesday with continued potential for scattered strong to
  severe thunderstorms and locally heavy rainfall.

- Expect a cool down for Tuesday before a warming and drying
  trend takes over Wednesday through Saturday. Near record high
  temperatures are possible on Friday and Saturday.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 246 PM MDT Mon Jun 16 2025

Active and stormy weather continues today with yet another round of
afternoon/evening showers and thunderstorms expected to begin in the
next few hours. The axis of a strong upper level ridge remains over
the area with southwest flow to our west continuing to advect a
train of shortwave troughs inland from the Pacific. While deeper
Pacific moisture is beginning to stream in aloft, dry air remains
fairly entrenched as a deep mixed layer over Carbon and Albany
counties, and an elevated dry layer over the High Plains. Inverted-v
soundings west of the Laramie range will lead to another potential
for gusty showers producing winds of 50 to 70 MPH with decent
moisture mass moving in aloft. Cloud bases at above 500-mb are well-
above the freezing level and suggest the continued potential for
very strong winds through the early evening hours. Further east, the
setup is very similar to the last several days with plentiful
moisture in a shallow near surface layer, indicated by dewpoints in
the upper 50s to low 60s for most of the Nebraska panhandle and
parts of eastern Wyoming along and north of the North Platte River
Valley. Still, RAP soundings indicate the dry air layer is still
present aloft mainly between 500 and 700-mb. This is contributing
strong CIN once again for most of the High Plains. The cap appears
to be a little bit stronger than it was 24 hours ago with the
strongest values generally in far eastern Wyoming. The cap is
slightly weaker in the stretch from about Sidney to Alliance. While
this suggests higher probabilities for a low-end scenario to
play out today, we have the added player of more potent forcing
compared to the last several days. A stronger shortwave trough
approaching from the west will increase overrunning lift, which
should help add lift and moisture to the dry layer and thus
gradually erode the cap. Forecast models indicate the dry layer
should be sufficiently weak by about 5 to 6PM to allow a few
updrafts to break through. All together, there is a little
higher uncertainty today regarding the severe weather potential,
but storms that manage to get going will have access to a
potent severe weather environment and thus be capable of
producing large hail, damaging winds, and perhaps an isolated
tornado. Lapse rates remain very steep along with plentiful (but
capped) instability, and the strongest vertical wind shear we
have seen over the last few days.

After about 9PM, the mid-level dry layer will be gone, but a surface
cool front will aggressively push westward as  surface high pressure
settles in to our north and northeast. This will probably close the
window for surface based convection, but we may still see elevated
convection continuing well into the evening thanks to the steady
isentropic lift overtop areas of frontogenesis. This looks most
favorable along and north of the US-20 corridor, but we could see
scattered showers and/or isolated thunderstorms almost anywhere.
Retained low end (20 to 30%) PoPs throughout the night and into
Tuesday morning to account for this.

Active and stormy weather will continue for Tuesday, but with a much
different overall setup compared to the last few days. Capping will
not be much of an issue tomorrow. Instead, we will have moist
soundings across nearly the entire atmospheric profile, pushing
precipitable water to near the climatological 90th percentile. With
cooler temperatures in place, expect weaker instability and more
modest lapse rates with marginal shear. However, decent forcing and
plentiful moisture should still allow for scattered to numerous
showers and thunderstorms to develop in the late morning to early
afternoon hours. Convective parameters are expected to be sufficient
to support some strong to severe thunderstorms. A few hi-res models
suggest the possibility for storms to linearize, which suggests a
strong wind threat. Large hail is also possible, but the more modest
lapse rates and saturated soundings point slightly more towards
larger amounts of small hail and/or rainfall.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 246 PM MDT Mon Jun 16 2025

Wednesday...Northwest flow aloft prevails, and with the low and mid
levels drying out and warming temperatures aloft providing
convective inhibition, no showers or thunderstorms are expected.
Maximum temperatures in the upper 70s to lower 80s.

Thursday...Zonal flow develops and with warm temperatures aloft and
relatively dry low and mid levels, dry conditions will continue. 700
mb temperatures near 13 Celsius will yield high temperatures from
the mid 80s to mid 90s.

Friday-Sunday...The flow aloft backs to southwest. With dry low and
mid levels and warm temperatures aloft, dry weather will continue.
Highs from the upper 80s to near 100 degrees Friday and Saturday,
with a bit cooler temperatures for Sunday as 700 mb temperatures
lower to near 16 Celsius.

Monday...After a cold frontal passage, and 700 mb temperatures near
12 Celsius, high temperatures will be cooler, in the mid 60s to mid
70s. Looks like enough low and mid level moisture to produce
isolated late day showers and thunderstorms.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1144 AM MDT Tue Jun 17 2025

Showers are popping up across the terminals with thunderstorms
near KLAR. These thunderstorms are expected to last until 01z
for the Wyoming terminals and 04z for the Nebraska Terminals.
Clouds ceilings are expected to almost clear after the
thunderstorms have passed. Wednesday morning should be clear and
with no thunderstorms expected tomorrow. Conditions should
remain VFR all day tomorrow after 12z.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.

&&

SHORT TERM...MN
LONG TERM...RUBIN
AVIATION...MM
Hazardous weather outlook, Jun 17, 4:20 AM MDT, 8 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
420 AM MDT Tue Jun 17 2025

NEZ002-003-019>021-054-055-095-096-WYZ101>119-181030-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
420 AM MDT Tue Jun 17 2025

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

- Coverage of showers and thunderstorms will increase Tuesday
  with continued potential for scattered strong to severe
  thunderstorms and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

- A warming and drying trend takes over Wednesday through
  Saturday. Near record high temperatures are possible on Friday
  and Saturday.

.Spotter information statement...

Spotters are encouraged to report severe weather to the NWS.

In the hours before

Special weather statement, Jun 17, 11:04 AM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1104 AM MDT Tue Jun 17 2025

WYZ103-106-115-116-171730-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-Laramie Valley WY-
1104 AM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ALBANY AND
SOUTHWESTERN PLATTE COUNTIES THROUGH 1130 AM MDT...

At 1104 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sybille Canyon, or 30 miles north of Laramie, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sybille Canyon and Flying X Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4161 10551 4185 10564 4196 10532 4170 10518
TIME...MOT...LOC 1704Z 248DEG 10KT 4175 10547

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DS
Special weather statement, Jun 17, 11:06 AM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1106 AM MDT Tue Jun 17 2025

WYZ110-115-171730-
North Snowy Range Foothills WY-Laramie Valley WY-
1106 AM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ALBANY COUNTY THROUGH
1130 AM MDT...

At 1106 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Bosler, or 22 miles northwest of Laramie, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bosler.

This includes Interstate 80 in Wyoming between mile markers 284 and
298.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4137 10606 4148 10606 4162 10591 4167 10568
      4140 10569
TIME...MOT...LOC 1706Z 251DEG 12KT 4153 10592

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DS
Special weather statement, Jun 17, 11:28 AM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1128 AM MDT Tue Jun 17 2025

WYZ106-115>117-171815-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
South Laramie Range Foothills WY-Laramie Valley WY-
1128 AM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ALBANY...
NORTHWESTERN LARAMIE AND SOUTHWESTERN PLATTE COUNTIES THROUGH 1215 PM
MDT...

At 1128 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sybille Canyon, or 32 miles southwest of Wheatland, moving east at 10
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sybille Canyon and Flying X Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4170 10569 4192 10557 4192 10520 4157 10521
TIME...MOT...LOC 1728Z 279DEG 10KT 4180 10550

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DS
Special weather statement, Jun 17, 11:30 AM MDT, 1 hour before
Special Weather Statement
National Weather Service Cheyenne WY
1130 AM MDT Tue Jun 17 2025

WYZ106-110-114>116-171815-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
North Snowy Range Foothills WY-Laramie Valley WY-Snowy Range WY-
1130 AM MDT Tue Jun 17 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ALBANY COUNTY
THROUGH 1215 PM MDT...

At 1130 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Bosler to 6 miles
northwest of Wild Horse Ranch to near Woods Landing-Jelm. Movement
was east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Albany, West Laramie, Antelope Buttes, Nine Mile, Bosler, Woods
Landing-Jelm, Harmony, Twin Buttes Lake, Sheep Mountain, Laramie
Regional Airport, Lake Hattie Reservoir, Wild Horse Ranch, and
Centennial.

This includes Interstate 80 in Wyoming between mile markers 287 and
310.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4100 10607 4133 10609 4174 10585 4164 10546
      4136 10557 4125 10572 4100 10571 4099 10604
TIME...MOT...LOC 1730Z 265DEG 12KT 4166 10582 4135 10600 4102 10599

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

DS
Local storm report, Jun 17, 12:21 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1221 PM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     Hail             3 ESE Laramie           41.29N 105.53W
06/17/2025  M1.00 Inch       Albany             WY   Public

            Accumulating quarter sized hail on the east
            side of Laramie. Report received via
            Facebook.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:29 PM MDTSevere Thunderstorm WarningCYSConverse61 min
Jun 16, 8:54 PM MDTSevere Thunderstorm WarningCYSCarbon, Converse66 min
Jun 16, 9:48 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte42 min
Jun 16, 9:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte63 min
Jun 16, 10:29 PM MDTSevere Thunderstorm WarningCYSPlatte46 min
Jun 16, 10:55 PM MDTSpecial Weather StatementCYSPlatte50 min
Jun 16, 11:06 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie39 min
Jun 16, 11:51 PM MDTSevere Thunderstorm WarningCYSGoshen39 min
Jun 17, 12:34 AM MDTSevere Thunderstorm WarningCYSGoshen41 min
Jun 17, 12:59 AM MDTSevere Thunderstorm Warning Considerable damage threatCYSGoshen46 min
Jun 17, 1:49 AM MDTSpecial Weather StatementCYS26 min
Jun 17, 2:03 AM MDTSpecial Weather StatementCYSLaramie27 min
Jun 17, 3:20 AM MDTSpecial Weather StatementCYSLaramie25 min
Jun 17, 4:30 AM MDTSpecial Weather StatementCYSPlatte30 min
Jun 17, 11:04 AM MDTSpecial Weather StatementCYSAlbany26 min
Jun 17, 11:06 AM MDTSpecial Weather StatementCYSAlbany24 min
Jun 17, 11:28 AM MDTSpecial Weather StatementCYSAlbany47 min
Jun 17, 11:30 AM MDTSpecial Weather StatementCYSAlbany45 min
Jun 17, 11:44 AM MDTSevere Thunderstorm WarningCYSAlbany46 min
Jun 17, 11:56 AM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte49 min
Jun 17, 12:02 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSAlbany, Laramie43 min
Jun 17, 12:28 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSAlbany, Laramie47 min
Jun 17, 12:43 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte47 min
Jun 17, 1:01 PM MDTSevere Thunderstorm WarningCYSAlbany, Goshen, Laramie, Platte44 min
Jun 17, 1:07 PM MDTSevere Thunderstorm WarningCYSLaramie38 min
Jun 17, 1:23 PM MDTSpecial Weather StatementCYSPlatte37 min
Jun 17, 1:35 PM MDTSevere Thunderstorm WarningCYSLaramie55 min
Jun 17, 1:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte31 min
Jun 17, 1:51 PM MDTSpecial Weather StatementCYSNiobrara39 min
Jun 17, 2:11 PM MDTSevere Thunderstorm WarningCYSLaramie34 min
Jun 17, 2:42 PM MDTTornado WarningCYSNiobrara33 min
Jun 17, 2:44 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 17, 2:49 PM MDTSpecial Weather StatementCYSConverse26 min
Jun 17, 3:06 PM MDTSevere Thunderstorm WarningCYSConverse54 min
Jun 17, 3:14 PM MDTTornado WarningCYSNiobrara31 min
Jun 17, 3:16 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 17, 3:33 PM MDTSpecial Weather StatementCYSCarbon57 min
Jun 17, 3:41 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSAlbany, Carbon64 min
Jun 17, 3:43 PM MDTSevere Thunderstorm WarningCYSConverse, Platte47 min
Jun 17, 3:45 PM MDTSpecial Weather StatementCYSAlbany45 min
Jun 17, 3:57 PM MDTSpecial Weather StatementCYSNiobrara33 min
Jun 17, 4:15 PM MDTSpecial Weather StatementCYSNiobrara45 min
Jun 17, 4:29 PM MDTSpecial Weather StatementCYSConverse31 min
Jun 17, 4:39 PM MDTSevere Thunderstorm WarningCYSAlbany51 min
Jun 17, 4:44 PM MDTSpecial Weather StatementCYSPlatte46 min
Jun 17, 5:32 PM MDTSpecial Weather StatementCYSGoshen43 min

Nearby

Tornado Warnings in Wyoming, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.